Just created an account to seek help apologies if i’m breaking any rules just looking for help.
I started my first cycle and i had my first jab on Sunday morning, (2 and a half days ago) and since then my leg has become slightly swollen but is in a lot of pain (can’t walk up stairs or standing and walking is fine with a slight limp) asides from the leg i feel fine.
The pain is localised and goes from slightly below the injection site (halfway up thigh, outer side) down to my knee and feels like it is only affecting one of the quad muscles (think its the Vastus Lateralis that is affected).
The injection was 1ml of Testosterone Enanthate 250mg/ml using a 3ml Syringe equiped with a 23G x 1.25” (0.60 x 32mm) needle. Two were used one to draw one to inject.
My hands were shaking when i was performing the injection and i bled slightly. I’m second guessing myself if i swabbed the vial before drawing so i’m worried i may have caused an abscess.
Would be greatly appreciated if anyone could give any advice and help discern if it’s an abscess or just normal pain i’m dealing with as well as if and when i should seek medical advice.
Any advice would be greatly appreciated.